# SDR IPXA2015111595814

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,962 hours, 11,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESSURE SWITCH INOPERATIVE.  REF M564658, RELAMPED SWITCH WITH CORRECT BULBS AND REPLACED BATTERIES. OPS CHECK GOOD IAW AMM 25-61-04.
